# SDR USAASB00199

- Difficulty date: July 26, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Condition: Defective
- Location: Cabin Pressure
- Part time: 23,538 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE - FLT 9550 - ON CLIMB-OUT FROM CLE, EN ROUTE TO PHL AT FL110, PILOT REPORTED THAT FLIGHT LOST CABIN PRESSURIZATION.  AUTO, STANDBY AND MANUAL MODES WOULD NOT CONTROL OUTFLOW VALVE.  CIRCUIT BREAKERS WERE RESET WITH NO CHANGE.  LANDING GEAR WAS CYCLED DOWN, THE UP.  CREW REGAINED CABIN PRESSURIZATION IN ALL MODES AND CONTINUED FLIGHT.  MAINTENANCE FOUND THE AFT OUTFLOW VALVE DEFECTIVE.  REMOVED AND REPLACED AFT OUTFLOW VALVE.  OPERATIONAL CHECK OF PRESSURIZATION SYSTEM PER MM 21-31-00 NORMAL.  (M)
